# SDR DALA2014121006467

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 73,347 hours, 32,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,   FOUND EMERGENCY LIGHT ON SEAT 1CD INOPERATIVE.  REPAIRED BROKEN SPLICE ON SEAT WIRING HARNESS, IAW BSWPM 20-30. OK FOR SERVICE.
